# SDR DALA2024100709747

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 69,734 hours, 32,163 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0592855) CRACK OF 0.560IN LENGTH ON LH THE ATTACH ANGLE AT THE DRAIN HOLE/SLOT. ATTACH ANGLE AT THE DRAIN HOLE/SLOT LH WAS REPAIRED PER B737-800 SRM 57-10-10-2R REPAIR 6.
